Normal forms with exponentially small remainder and Gevrey normalization for vector fields with a nilpotent linear part
Annales de l'Institut Fourier, Volume 62 (2012) no. 6, p. 2211-2225
We explore the convergence/divergence of the normal form for a singularity of a vector field on n with nilpotent linear part. We show that a Gevrey-α vector field X with a nilpotent linear part can be reduced to a normal form of Gevrey-1+α type with the use of a Gevrey-1+α transformation. We also give a proof of the existence of an optimal order to stop the normal form procedure. If one stops the normal form procedure at this order, the remainder becomes exponentially small.
Nous investiguons la convergence/divergence de la forme normale d’une singularité d’un champ de vecteurs de n avec une partie linéaire nilpotente. Nous prouvons que chaque champ de vecteurs Gevrey-α avec une partie linéaire nilpotente peut être réduit à une forme normale Gevrey-1+α en utilisant une transformation Gevrey-1+α. Nous prouvons également que si on arrête la procédure de normalisation à un certain ordre optimal, le reste de la forme normale devient exponentiellement petit.
DOI : https://doi.org/10.5802/aif.2747
Classification:  37G05,  34C20,  37C10
Keywords: normal forms, nilpotent linear part, representation theory, Gevrey normalization
@article{AIF_2012__62_6_2211_0,
     author = {Bonckaert, Patrick and Verstringe, Freek},
     title = {Normal forms with exponentially small remainder and Gevrey normalization for vector fields with a nilpotent linear part},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {62},
     number = {6},
     year = {2012},
     pages = {2211-2225},
     doi = {10.5802/aif.2747},
     zbl = {1278.37044},
     mrnumber = {3060756},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2012__62_6_2211_0}
}
Bonckaert, Patrick; Verstringe, Freek. Normal forms with exponentially small remainder and Gevrey normalization for vector fields with a nilpotent linear part. Annales de l'Institut Fourier, Volume 62 (2012) no. 6, pp. 2211-2225. doi : 10.5802/aif.2747. https://aif.centre-mersenne.org/item/AIF_2012__62_6_2211_0/

[1] Canalis-Durand, Mireille; Schäfke, Reinhard Divergence and summability of normal forms of systems of differential equations with nilpotent linear part, Ann. Fac. Sci. Toulouse Math. (6), Tome 13 (2004) no. 4, pp. 493-513 http://afst.cedram.org/item?id=AFST_2004_6_13_4_493_0 | Numdam | MR 2116814 | Zbl 1169.34339

[2] Cushman, Richard; Sanders, Jan A. Nilpotent normal forms and representation theory of sl (2,R), Multiparameter bifurcation theory (Arcata, Calif., 1985), Amer. Math. Soc., Providence, RI (Contemp. Math.) Tome 56 (1986), pp. 31-51 | MR 855083 | Zbl 0604.58005

[3] Elphick, C.; Tirapegui, E.; Brachet, M. E.; Coullet, P.; Iooss, G. A simple global characterization for normal forms of singular vector fields, Phys. D, Tome 29 (1987) no. 1-2, pp. 95-127 | Article | MR 923885 | Zbl 0633.58020

[4] Humphreys, James E. Introduction to Lie algebras and representation theory, Springer-Verlag, New York (1972) (Graduate Texts in Mathematics, Vol. 9) | MR 323842 | Zbl 0447.17001

[5] Iooss, Gérard; Lombardi, Eric Polynomial normal forms with exponentially small remainder for analytic vector fields, J. Differential Equations, Tome 212 (2005) no. 1, pp. 1-61 | Article | MR 2130546 | Zbl 1072.34039

[6] Lombardi, Eric; Stolovitch, Laurent Normal forms of analytic perturbations of quasihomogeneous vector fields: rigidity, invariant analytic sets and exponentially small approximation. (Formes normales des perturbations analytiques des champs de vecteurs quasi-homogènes: rigidité, ensembles d’invariants analytiques et approximation exponentiellement petite.), Ann. Sci. Éc. Norm. Supér. (2010), pp. 659-718 | Numdam | MR 2722512 | Zbl 1202.37071

[7] Loray, Frank A preparation theorem for codimension-one foliations, Ann. of Math. (2), Tome 163 (2006) no. 2, pp. 709-722 | Article | MR 2199230 | Zbl 1103.32018

[8] Malonza, David Mumo Stanley decomposition for coupled Takens-Bogdanov systems, J. Nonlinear Math. Phys., Tome 17 (2010) no. 1, pp. 69-85 | Article | MR 2647461 | Zbl 1194.34066

[9] Murdock, James Normal forms and unfoldings for local dynamical systems, Springer-Verlag, New York, Springer Monographs in Mathematics (2003) | MR 1941477 | Zbl 1014.37001

[10] Stróżyna, Ewa; Żoładek, Henryk The analytic and formal normal form for the nilpotent singularity, J. Differential Equations, Tome 179 (2002) no. 2, pp. 479-537 | Article | MR 1885678 | Zbl 1005.34034

[11] Stróżyna, Ewa; Żoładek, Henryk Multidimensional formal Takens normal form, Bull. Belg. Math. Soc. Simon Stevin, Tome 15 (2008) no. 5, Dynamics in perturbations, pp. 927-934 http://projecteuclid.org/getRecord?id=euclid.bbms/1228486416 | MR 2484141 | Zbl 1190.34046

[12] Takens, Floris Singularities of vector fields, Inst. Hautes Études Sci. Publ. Math. (1974) no. 43, pp. 47-100 | Numdam | MR 339292 | Zbl 0279.58009